# SDR SWAA2015010535478

- Difficulty date: December 19, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 57,258 hours, 45,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545773
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN CRACKED AT STATION 807+10, UPPER AFT CORNER OF WINDOW CUT OUT.  REPAIRED SKIN IAW SB.
